| Model Number |
8888160556 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that they had two issues in our nicu department involving the argyle polyurethane umbilical vessel catheter.The inconsistent depth of the ring that locks this catheter to break apart on this lot.For clarification, where you connect the tube/parts together, is not holding together.The nurse had to replace the line.
Additional Manufacturer Narrative
Added section g3 / g4: pma/510(k)number.Samples were received at the plant for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Upon a visual evaluation of the sample, the reported issue was confirmed; the ¿wings¿ of the hub was visibly worn.A root cause was unable to be determined at this time.However, a corrective and preventive action has been initiated to address the reported issue.